# SDR FDEA201307011424

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 77,827 hours, 13,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6753504
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP T/E, UPPER SURFACE FOUND DELAMINATED AT XOFH 524.690 TO XOFH 554.690.  REPAIRED IAW EA 1-5750-T0300985, PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 116.
